# SDR CALA2021110102008

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Stringer
- Part number: A53986212
- Condition: Corroded
- Location: Str38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SLANT CORROSION (A3NB-53-4-6179) SEQ#549 DURING CLEANING OF AFT CARGO COMPARTMENT, SUSPECTED CORROSION WAS FOUND ON R/H STRINGER 38 FLOOR SLANT PANEL FROM FRAME 58 TO FRAME 59. FURTHER EVALUATION REQUIRED AS NOTED ON LTPR NR# 5001103184-0020. STRINGER REPAIR ACCOMPLISHED AND DOES NOT REQUIRE FURTHER INSPECTION IAW ECRA 5311-02679. ACCOMPLISHED BY LHT BQN SPLICE REPAIR AT STRG38 BTW FR58-59 IS REQUIRE IAW EO A320-53-11 STRINGER SPLICE REPAIR AT STRG38 BTW FR58-59 DONT REQUIRE 102-00-FINAL STRINGER SPLICE REPAIR AT STRG38 BTW FR58-59 INSPECTION THRESHOLD IAW EC/RA 5311-02679. UPDATE ONLY TO ADD PERFORMED IAW EO A320-53-11102-00-FINAL AND COVERED BY EC/RA MORE REPAIR INFORMATION. WORK ACCOMPLISHED BY 5H0253 AND 5311-02679. STRINGER SPLICE REPAIR AT STRG38 BTW FR58-59 INSPECTED BY 5H0039. RECORDED AT UAL LOGBOOK #7307873 AND IS CONSIDER A MAYOR REPAIR. CORROSION FOUND AT STRG38 BTW FR58-59 RH. REMOVAL OF CORROSION AT STRG38 BTW FR58-59 RH PERFORMED AS PER SRM 51-74-00 REV 138. MEASUREMENT: L=190.00MM, W=20.0MM, D=0.95MM, REMAINIG THIKNESS 0.85MM, NOMINAL TICKNESS 1.8MM, MAX REWORK PERMITTED=0.2 REPAIR OUT OF ADL LIMITS IAW SRM 53-41-12-283-002 REV 138. STRINGER
